# SDR HEEA0012231

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N42EA
- Make and model: Bell 206L-3
- Aircraft serial: 51542
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Ext
- Part number: MODEL344
- Condition: Defective
- Location: Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE EXTINGUISHER LOW PRESSURE READING.
